# SDR FDEA201110154524

- Difficulty date: October 15, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 151FF HAS SEVERAL CRACKS AND DELAMINATED.   FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ-25-005, REV J.  MAJOR REPAIR IAW GMM 6-2-100.
